Condensing mappings and applications to existence theorems for common solution of differential equations
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 565-578
B. C. Dhage
Abstract : In this paper some common fixed point theorems for pairs of condensing mappings in a Banach space are proved and applications are given to a pair of nonlinear first order ordinary differential equations in Banach spaces for proving the existence of common solution under suitable conditions.
Keywords : Banach space, condensing mapping, differential equation, existence theorem and common solution
MSC numbers : 47H10, 34A12
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd